# SDR HEEA0015444

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 206075188005
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE READING WHEN OIL BECOMES HOT.
